# SDR AALA201909279008

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 28,469 hours, 11,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS R2 SRV DOOR HANDLE NOT STAYING DOWN IN LOCKED POSITION. MAINTENANCE ADJUSTED DOOR IAW AMM 52-13-00 & PERFORMED DOOR INDICATION CHECKS IAW AMM 52-71-11-820-801.
